I have heavy pressure in the front of my head. I take oxybutynin 5 MG by mouth once a day. My blood pressure is in the 180's when I get up n the morning goes down in the 140's mid day. When I bend over I get really dizzy, lasts about one minute have to close eyes stand still and wait for it to pass.
Why aren't you at the dr getting something for the blood pressure? The oxybutynin is probably adding to the high blood pressure. That 180 is getting close to the real immediate danger mark. Any high blood pressure is dangerous in the long run if left untreated.
Yes, high blood pressure can cause heart attack, heart failure, kidney failure, stroke, peripheral artery disease, eye damage, aneurysms and dementia.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Dec 2009 • 1 answer
Updated 18 Mar 2011 • 1 answer
Updated 26 Jun 2018 • 5 answers
Updated 6 Jan 2014 • 1 answer
Updated 9 Sep 2017 • 1 answer